163 posters,  6 topics,  812 authors,  292 institutions

ePostersLive® by SciGen® Technologies S.A. All rights reserved.

P015
Anti-PD1/PDL1 induced psoriasis
Board Screen 1 / Wed 9:10, 03 May 2017

Rate

No votes yet

Anti-PD1/PDL1 induced psoriasis.

 

Voudouri D,1 Nikolaou V,1 Laschos K,2  Charpidou A,3 Soupos N,  Triantafyllopoulou I,1 Panoutsopoulou I, 1 Tsimpoukis S, 3Aravantinos G,2  Syrigos K ,3 Stratigos.1

 

1 Department of Dermatology, Andreas Sygros Hospital, University of Athens, Athens, Greece.

2 Second Department of Medical Oncology, Agii Anargiri Cancer Hospital, Athens, Greece.

3 Oncology Unit, 3rd Department of Medicine, School of Medicine, "Sotiria" General Hospital, University of Athens.

 

Background: Immune checkpoint inhibitors are novel agents approved for the treatment of late-stage malignancies. Despite its important clinical benefits, checkpoint inhibition is associated with a unique spectrum of side effects known as immune related adverse events (irAEs). Skin toxicities are the most frequent irAEs during anti-PD1 blockade therapies. Among them, rare cases of psoriasis exacerbation have been reported.

 

Methods: We present the clinical characteristics of exacerbated psoriasis in 4 patients under anti-PD1/PDL1 therapy.

 

Results: Four patients were overall included (3 males, 1 female mean age 63.4 years). Two of them were diagnosed with NSCLC, one with papillary urothelial carcinoma and one with squamous cell carcinoma of the tonsil. Two patients were treated with anti-PD1 (1 with Pembrolizumab, 1 with Nivolumab), while the remaining two with anti-PDL1 (Durvalumab). Only one out of 4 patients had active psoriatic lesions at the time of treatment initiation, two shared a past history of psoriasis and one reported a strong related family history (3/5 siblings). All patients experienced guttate lesions, though the most severe exacerbation was noted in the Durvalumab group. Three out of 4 patients managed to continue treatment after close dermatologic monitoring, whereas one patient under Durvalumab was forced to treatment delays due to the severity of the skin reactions. Skin rashes appeared in all patients after the 4th cycle of immunotherapy.

 

Conclusions: Both antiPD1 and anti-PDL1 therapies can lead to psoriasis exacerbation although more severe flares were noted in patients treated with Durvalumab. Not only personal but also related family history of psoriasis are significant risk factors and need to be outlined prior to treatment initiation. If such related history exists, strict skin surveillance can lead to the early diagnosis and treatment of any psoriatic exacerbations that could otherwise severely affect quality of life or even compromise therapeutic protocols and final prognosis. 

Enter Poster ID (e.gGoNextPreviousCurrent